Can Zyrtec D raise your blood pressure?

For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.

What are the side effects of Zyrtec D?

Drowsiness, dizziness, tiredness, dry mouth, nausea, headache, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Do antihistamines raise your blood pressure?

Antihistamines are the most common medication for allergies. Most of them seem to be safe if you have high blood pressure — but again, ask to make sure. Don’t take decongestants unless your doctor tells you otherwise. They may raise your blood pressure.

Is it OK to take Zyrtec D everyday?

Zyrtec-D can be taken at any time of the day. Those who experience drowsiness after taking Zyrtec-D may want to take it in the evening. Zyrtec-D also contains pseudoephedrine, which, on its own, is known to cause trouble sleeping.

IT IS INTERESTING:  You asked: Does antihistamine dry up mucus?

Can zyrtec d keep you awake?

Zyrtec D (Cetirizine / Pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness. It can keep you up at night if you take it too close to bedtime. The antihistamine (Cetirizine) in Zyrtec D (Cetirizine / Pseudoephedrine) causes less drowsiness than other medications like Benadryl.

Is Zyrtec D good for sinus infection?

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief. While these medications specifically target allergy symptoms, sinus infection symptoms can be similar, making antihistamines worth a try.

How long does zyrtec d stay in system?

by Drugs.com

It takes approximately 5.5 x elimination half-life for a medicine to be cleared from your system. For Zyrtec this is 5.5 x 9 hours which is about 2 days.

What is the best nasal decongestant for high blood pressure?

Phenylephrine. For those with high blood pressure, phenylephrine is an alternative to pseudoephedrine. They are in the same drug class known as nasal decongestants, which help relieve sinus congestion and pressure. You can buy products containing phenylephrine right off the shelf at the pharmacy.

What antihistamines are safe for high blood pressure?

What Allergy Medicines Can I Take if I Have High Blood Pressure?

  • Allegra (fexofenadine)
  • Clarinex (desloratadine)
  • Claritin (loratadine)
  • Xyzal (levocetirizine)
  • Zyrtec (cetirizine)

Can flonase raise your blood pressure?

Fluticasone – the active ingredient in Flonase – has a strong affinity for the glucocorticoid receptor, this means it is less likely to cause salt and water retention (and therefore less likely to cause high blood pressure, low potassium levels, or high sodium levels).

IT IS INTERESTING:  Can I take Zyrtec and Tylenol at the same time?

Is it better to take Zyrtec at night or in the morning?

Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.

Which is better Zyrtec D or Claritin D?

Claritin-D and Zyrtec-D are effective for allergy symptoms. With an added decongestant, both medications are effective for treating sinus pressure and nasal congestion. Some studies suggest that Zyrtec is more potent than Claritin. However, Zyrtec may have more sedative effects than Claritin.

Is Zyrtec D better than Zyrtec?

How is ZYRTEC-D® different from ZYRTEC®? ZYRTEC-D® contains pseudoephedrine, which relieves nasal congestion. So it relieves all the same symptoms as ZYRTEC®, plus it also has a powerful decongestant. For more, see: “What symptoms does ZYRTEC® relieve?”

Which is better Zyrtec D or Sudafed?

The decongestant (Pseudoephedrine) in Zyrtec D (Cetirizine / Pseudoephedrine) is stronger than other decongestants. It can also help relieve congestion-related headaches and ear pressure. The stimulant effects of Pseudoephedrine can give you some extra energy during the day.

Can Zyrtec cause anxiety?

Antihistamines are known to cause extreme drowsiness; however, in certain people, they can cause insomnia, excitability, anxiety, restlessness, and a rapid heart rate.

Is Zyrtec anti inflammatory?

Cetirizine belongs to the second-generation family, so, it is very selective for peripheral H1 receptors, is potent and quickly relieves symptoms, exerts additional anti-allergic/anti-inflammatory effects, and is usually well-tolerated.

IT IS INTERESTING:  Do Antihistamines stop working over time?
No runny nose